Alert archive / Hawaii / Small Craft Advisories in 2016
Small Craft Advisory 39, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Aug 1, 2016, 3:21 AM HST. It took effect at Aug 1, 2016, 9:00 AM HST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Aug 1, 2016, 3:21 AM HST (13:21 UTC)
- In effect from
- Aug 1, 2016, 9:00 AM HST
- Expired
- Aug 6, 2016, 3:46 PM HST
- In force
- 5 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
262 WHHW70 PHFO 011321 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 321 AM HST MON AUG 1 2016 ...SMALL CRAFT ADVISORY FOR THE TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... PHZ119>121-123-124-020230- /O.NEW.PHFO.SC.Y.0039.160801T1900Z-160804T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 321 AM HST MON AUG 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM HST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM HST WEDNESDAY. * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
14 follow-up statements
022 WHHW70 PHFO 011935 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 935 AM HST MON AUG 1 2016 ...SMALL CRAFT ADVISORY FOR THE TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... PHZ119>121-123-124-020845- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 935 AM HST MON AUG 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
611 WHHW70 PHFO 020126 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 326 PM HST MON AUG 1 2016 ...SMALL CRAFT ADVISORY FOR THE TYPICALLY WINDY WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... PHZ119>121-123-124-021430- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 326 PM HST MON AUG 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
683 WHHW70 PHFO 021326 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 326 AM HST TUE AUG 2 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... PHZ119>121-123-124-030230- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 326 AM HST TUE AUG 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BIRCHARD
965 WHHW70 PHFO 030157 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 357 PM HST TUE AUG 2 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .STRONG HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL MAINTAIN LOCALLY STRONG TRADE WINDS THROUGH THE WINDIER WATERS OF MAUI COUNTY AND THE BIG ISLAND. PHZ119>121-123-124-031500- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160804T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 357 PM HST TUE AUG 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
023 WHHW70 PHFO 031326 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 326 AM HST WED AUG 3 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE BIG ISLAND THROUGH FRIDAY. PHZ119>121-123-124-040230- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 326 AM HST WED AUG 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
606 WHHW70 PHFO 031957 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 957 AM HST WED AUG 3 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND THROUGH FRIDAY. PHZ116-040900- /O.EXA.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ KAIWI CHANNEL- 957 AM HST WED AUG 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ119>121-123-124-040900- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 957 AM HST WED AUG 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHHW70 PHFO 040131 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 331 PM HST WED AUG 3 2016 ...SMALL CRAFT ADVISORY FOR WATERS AROUND MAUI COUNTY AND THE BIG ISLAND... .STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL MAINTAIN LOCALLY STRONG TRADE WINDS OVER WATERS AROUND MAUI COUNTY AND THE BIG ISLAND INCLUDING THE KAIWI...PAILOLO...AND ALENUIHAHA CHANNELS...MAALAEA BAY...AND WATERS SOUTH OF THE BIG ISLAND THROUGH FRIDAY. PHZ116-119>121-123-124-041445- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 331 PM HST WED AUG 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
039 WHHW70 PHFO 041333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST THU AUG 4 2016 PHZ117-050245- /O.EXA.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ MAUI COUNTY WINDWARD WATERS- 333 AM HST THU AUG 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST FRIDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116-119>121-123-124-050245- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ KAIWI CHANNEL-MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 333 AM HST THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHHW70 PHFO 050640 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 840 PM HST THU AUG 4 2016 ...SMALL CRAFT ADVISORY CONTINUES FOR PAILOLO AND ALENUIHAHA CHANNELS AND MAALAEA BAY... ...ELEVATED TRADE WINDS STARTING TO EASE. SOME OF THE MORE WINDIER AREAS...INCLUDING THE PAILOLO AND ALENUIHAHA CHANNELS AND MAALAEA BAY...WILL STILL SEE SMALL CRAFT ADVISORY LEVEL WINDS INTO FRIDAY. PHZ116-117-123-124-050745- /O.CAN.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 840 PM HST THU AUG 4 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CONDITIONS FOR MOST AREAS AROUND MAUI COUNTY AND THE BIG ISLAND...INCLUDING THE KAIWI CHANNEL...MAUI COUNTY WINDWARD WATERS...AND THE WATERS SOUTH OF THE BIG ISLAND. $$ PHZ119>121-051945- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160806T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 840 PM HST THU AUG 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
040 WHHW70 PHFO 051340 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 340 AM HST FRI AUG 5 2016 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND ALENUIHAHA CHANNELS AND MAALAEA BAY... PHZ119>121-052145- /O.EXT.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 340 AM HST FRI AUG 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
380 WHHW70 PHFO 052118 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 1118 AM HST FRI AUG 5 2016 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND ALENUIHAHA CHANNELS AND MAALAEA BAY... PHZ119>121-060400- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 1118 AM HST FRI AUG 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
760 WHHW70 PHFO 060118 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 318 PM HST FRI AUG 5 2016 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND ALENUIHAHA CHANNELS AND MAALAEA BAY... PHZ119>121-061430- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 318 PM HST FRI AUG 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WINDS...NORTHEAST TO EAST WINDS 20 TO 25 KT THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WROE
711 WHHW70 PHFO 061344 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 AM HST SAT AUG 6 2016 ...SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR PAILOLO AND ALENUIHAHA CHANNELS AND MAALAEA BAY... PHZ119>121-070245- /O.CON.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 344 AM HST SAT AUG 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
917 WHHW70 PHFO 070146 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 346 PM HST SAT AUG 6 2016 ...SMALL CRAFT ADVISORY FOR WATERS NORTH OF KAUAI AND OAHU... .WINDS AND SEAS FROM FORMER TROPICAL CYCLONE HOWARD WILL PRODUCE SMALL CRAFT ADVISORY CONDITIONS. PHZ119>121-070300- /O.CAN.PHFO.SC.Y.0039.000000T0000Z-160807T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- 346 PM HST SAT AUG 6 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. $$ PHZ110-111-113-114-071500- /O.NEW.PHFO.SC.Y.0040.160807T0146Z-160808T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS- 346 PM HST SAT AUG 6 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. * WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT AND SEAS TO 10 FEET ARE EXPECTED THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BURKE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Jul 31, 9:13 PM HST, 6 hours 8 minutes earlier.
Area forecast discussion, Jul 31, 9:13 PM HST, 6 hours 8 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 913 PM HST SUN JUL 31 2016 .SYNOPSIS... A broad surface high of 1033 mb is located 1700 miles north- northeast of Oahu this evening. It has been supplying the islands with trade winds the past few days, and will continue to do so for much of this new work week. The trades are expects to strengthen slightly during the next 24 to 36 hours to moderate to locally strong. Then the trades turn lighter as we approach the upcoming weekend. Showers embedded in the trades will favor the windward and mountain areas, especially night and morning hours. The lee side of the Big Island will see afternoon clouds and a few showers. && .DISCUSSION... It has been a rather wet evening from Oahu westward as several areas of clouds and showers are moving through. These areas were likely enhanced by a 700 mb trough oriented east to west across the northern islands. Plumes of clouds and showers generated by Molokai are also feeding into windward Oahu contributing to the activity there. We continue to closely monitor this activity over on windward Oahu. While it has been wet for the northern islands, it has been relatively dry across most, if not all, of the Big Island through this evening, perhaps due to a 700 mb ridge that lies over the island. So, with this trough as the culprit to the wet trades for the northern islands...we do not see this pattern changing to a drier regime until Wednesday as the trough fills. And for the Big Island, the relatively dry pattern will return to normal trade showers by Wednesday night. But by Wednesday night, we may be getting the remnants of once tropical cyclone Georgette. It will take about a day for the remnants to move through the state. So it won't be until Thursday night or Friday when we have some normalcy to the trade shower pattern. The remnants of Georgette passing through the islands will maintain wet trade wind weather with showers focused over the windward slopes. There are no upper level troughs or lows to enhance these showers, so only moderate rainfall totals are expected. As for the strength of the trades, the surface high is forecast to remain nearly stationary through the week, strengthening to near 1038 mb by mid-week before weakening somewhat by the weekend. With this said, we expect the current moderate trades to build up slightly between Tuesday and Wednesday. The remnants of once tropical cyclone Frank may nudge the trades up another notch as it passes by to the south on Thursday. The strength of the trades may diminish over the upcoming weekend as the newly formed Tropical Depression Nine-E passes to the north of the islands. Uncertainty is high at this time with this scenario, so the forecast is subject to change. For more information on Nine-E, see advisories issued by the National Hurricane Center in Miami. && .AVIATION... AIRMET Sierra for mountain obscurations is in effect for windward areas of Kauai and Oahu due to a band of clouds and showers pushing across the western end of the state this evening. This AIRMET will likely continue through tonight as the shower band slowly moves west. Leeward sides of Kauai and Oahu will also see occasional passing showers, brief MVFR ceilings and reduced visibility at times. Conditions are expected to improve on Monday. No other AIRMETS are in effect. && .MARINE... Winds and seas are expected to remain below small-craft-advisory (SCA) levels through Monday. The high pressure system far to the north-northeast of Oahu is forecast to strengthens in the next 24 to 36 hours resulting in locally strong trades that will warrant a Small Craft Advisory (SCA) for the typically windier waters around Maui and the Big Island. Another boost in the trades may come Thursday. Surf will be below advisory levels along all shorelines for the foreseeable future. A series of small, long-period south to southwest swells will provide small surf to south facing shores, while trade winds supply short-period wind waves to east facing coast. && .HFO WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION/MARINE...Lau AVIATION...Foster
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:20 PM HST | Areal Flood Advisory | HFO | Honolulu | 5 hr |
| Aug 1, 1:14 AM HST | Areal Flood Advisory | HFO | Honolulu | 61 min |
Nearby
Small Craft Advisories in Hawaii, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.